One thing that worries me about the medicines I take are the side effects. I mean, you really do not know how a medication is going to cause your body to react until you try it. Even then you can have reactions later on after you have been taking it for awhile. It can be a bit scary! As much as I want to lead a normal as possible life, these pills scare me.
The one pain prescription I had caused me to be hyper. It did not take my pain away, it just made me a giant mess of spaz. But, I was able to get things done because I couldn’t sit still. This was an allergic reaction. I took the pills for quite sometime before a nurse noticed it was a reaction. By that time itching and panic had been added in.
Some medication can even cause hair loss! There were times over the last several years that my hair would fall out by the handfuls. It was everywhere! I was so afraid I would be bald before I was even 40! Thankfully there are things to help avoid hair loss in women. Trust me, if it happens again I will do everything possible to avoid losing it all. I went from mega thick hair to thick hair. If it happens again I’m sure it will be much more noticeable. Eeek….
Have you ever had a side effect caused by medication? If so, what was the side effect? Have you ever had a problem with hair loss? What did you do?
Latest posts by Girl on Fire (see all)
- National Prematurity Awareness Month: Dispelling Five Common Pregnancy Myths - November 20, 2017
- The November Swag Code Extravaganza (US) - November 14, 2017
- Earn Free Gift Cards during the Swag Feast Team Challenge – US - November 10, 2017